Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 72, NWS Charleston, WV

June 16, 2016Boone County, Logan County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 16, 2016, 5:54 PM EDT for Boone County, Logan County, West Virginia. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2016, 5:54 PM EDT (21:54 UTC)
Expired
Jun 16, 2016, 6:15 PM EDT
In force
21 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boone County, WV, Logan County, WV

The radar

The Charleston,WV radar (KRLX), 58 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 5:55 PM EDTTSTM WND DMG2 Sse Blair, WVUSPS EMPLOYEE REPORTS POWER OUTAGES IN VICINITY OF KELLY MOUNTAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 1:58 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

799 
WUUS51 KRLX 162154
SVRRLX
WVC005-045-162215-
/O.NEW.KRLX.SV.W.0072.160616T2154Z-160616T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
554 PM EDT THU JUN 16 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BOONE COUNTY IN CENTRAL WEST VIRGINIA...
  CENTRAL LOGAN COUNTY IN SOUTHERN WEST VIRGINIA...

* UNTIL 615 PM EDT

* AT 554 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AMHERSTDALE-
  ROBINETTE...OR 8 MILES EAST OF LOGAN...MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WHARTON...AMHERSTDALE-ROBINETTE...MALLORY...AMHERSTDALE-ROBINE AND
  BLAIR.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3779 8193 3790 8191 3792 8167 3776 8172
      3776 8176 3775 8176 3773 8173 3770 8174
TIME...MOT...LOC 2154Z 276DEG 50KT 3784 8184 

HAIL...1.00IN
WIND...60MPH
 
$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:02 PM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 16, 3:02 PM EDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
302 PM EDT THU JUN 16 2016

.SYNOPSIS...
Strong compact mid level disturbance drops southeast through our
vicinity tonight. Severe storms possible. Drier air Friday night
through the weekend.

&&

.NEAR TERM /THROUGH FRIDAY/...
MESOSCALE UPDATE...

Have updated the grids to reflect svr watch...specifically the wx
grids to finesse the svr attributes. Otherwise...just some tweaks
on timing of convective line with much of the forecast reasoning
remaining the same from the morning update. Convective line
beginning to ramp up in the vicinity of the front from CMH/ZZV/PHD
right on schedule. This will continue to strengthen and speed up
with the help of cold pool propagation potential. There remains
uncertainty just how far to the W the line materializes...again
with areas across NE KY to S WV/SW VA more entrenched in dry air.
However...as mentioned in the update below...any storms that make
it into that area have a svr potential.

Key conceptional environmental ingredients continue to be
advertised by the models for a bowing convective line with
damaging winds. Rich theta e feed into the NE side of low pressure
over the Upper OH Valley amidst relatively weak mid level storm
relative flow compared to in the lower levels further exacerbates
the threat. The actual ambient mid level flow will be increasing
to 40-45 kts amid a good amount of mid level dry air ahead of the
upper trof. DCAPE values further support this wind threat as well.
We will look for genesis up around NE OH around 16z and evolving
into mainly a linear feature as it races SE. Timing looks to be
18-19z for OH River and should be exiting the mountains by 22Z.
There remains considerable uncertainty regarding just how far to
the SW the convective line develops. There exists some capping
over E KY and SW WV and the concern is the dry air will hinder
development. Having said that any storms that do make it into
these areas will be capable of damaging winds as well. Given the
uncertainty though...have elected to trim back pops into the low
chances as one heads SW of a line from Point Pleasant to
Charleston to Beckley.

As noted above the primary threat is by far damaging
winds...however large hail remains a threat as well given
steepening lapse rates. The tornado threat is low but a few
spinups along the line cannot be ruled out. The flood threat
remains low given the speed of the system but downpours are likely
in any storms which could cause some urban issues.

Temps today will make a run into the upper 80s and winds will be
gusty absent any convection as well given efficient momentum
transfer and a mixed layer up to H7.

PREVIOUS DISCUSSION BELOW...

Late tonight...flow will turn more northwesterly and weaken...as the
low continues to sag south of the area. There will still be some
lingering showers tonight as moisture and energy wrap around the
low...but drier...and cooler air will gradually filter into the
region for Friday.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Excellent agreement and consistency among the models as ridging
at the surface and aloft builds in behind the departing upper low
and showers. The upper ridge axis will be far enough west to keep
the really hot air off to the west. Thus...a tranquil period with
dry weather and plenty of sunshine...with only slightly above
normal temperatures...are expected for the weekend.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Models are consistent in driving a cold front across the area
early next week in the continuing northwest flow aloft.
However...while there are still timing differences among the
models...all are slower but still quite progressive in bringing
this front through during Tuesday. For Monday...still dry weather
as high pressure shifts east of the area...but somewhat warmer
and more humid Monday on southerly flow. Expect scattered showers
and storms to accompany the front on Tuesday. Cooler and drier
high pressure moves in for the remainder of the work week.

No heat wave is seen in the near future.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
A strong to svr line of convection will race SE thru SE OH and
into WV by 21Z. The threat for damaging winds remains the primary
hazard...though large hail will be possible as well. Confidence on
the SW extent of the line remains in question with low confidence
on direct impact for KHTS/KCRW/KBKW such that VCTS was used in the
TAF period for this aftn. Confidence high enough on direct impact
for N terminals for inclusion of 1 to 2 hr IFR groups with strong
but not svr gusts...at least until closer to impact with
amendments. Winds will be gusty even outside of convection this
aftn with a well mixed atmosphere. Gusty winds to 30 kts are
possible outside of convection thru 22z. T

Main line of convection should exit to the east of the higher
terrain by 00Z...although widespread mvfr and local ifr
conditions are expected to develop later tonight as the upper low
drops down behind frontal passage. Gradual improvement on Friday
back into VFR as low stratus sct out from N to S.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...

FORECAST CONFIDENCE...High across SE OH/N WV thru evening...low to medium
S WV thru evening.

ALTERNATE SCENARIOS: Timing of convection this aftn may vary an
hour. Timing and development of mvfr/ifr conditions post
convection tonight could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    L
EKN CONSISTENCY  H    H    H    H    H    H    L    H    H    M    M    M
PKB CONSISTENCY  H    H    H    M    M    H    H    H    H    H    H    M
CKB CONSISTENCY  H    H    H    H    H    L    H    H    H    H    M    M

AFTER 18Z FRIDAY...
IFR possible in lingering showers Friday morning.

&&

.HYDROLOGY...
In the rounds of convection on Wednesday afternoon and Wednesday
night...heaviest rains were mostly in the Big Sandy/Tug and
Russell Forks and Twelvepole Creek drainages...some spilled over
into the Guyandotte Basin. One gauge in southern Wayne County in
the Cabwaylingo State Forest had 2.5 inches of rain. Another small
maximum hit the Hts asos with 2.17 inches. Harts of Lincoln
County had 2.4 inches. No significant flooding reported.

A secondary rain maximum in past 24 hours was from southern Perry
County Ohio east across Washington County into Pleasants County
WV.

The heaviest rains this afternoon and overnight tonight figured
over northern and central West Virginia...or further northeast
from the past 24 hour rainfall. So most of this area can handle a
1 to 2 inch downpour. Training appeared more likely further to the
north through east...but we will monitor how the convective
complex evolves today.

If we get a break this morning...will try to reset the storm total
rain on our 88D. Yet...at 08z showers still lingering over
mountain counties.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JMV/30
NEAR TERM...30
SHORT TERM...JMV
LONG TERM...JSH/JMV
AVIATION...30
Hazardous weather outlook, Jun 16, 2:06 PM EDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
206 PM EDT THU JUN 16 2016

OHZ066-067-075-083>087-WVZ006>008-014-015-036-171815-
PERRY-MORGAN-ATHENS-JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-
CABELL-MASON-JACKSON WV-PUTNAM-KANAWHA-FAYETTE-
206 PM EDT THU JUN 16 2016

...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA...SOUTHERN WEST
VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING WITH DAMAGING WINDS THE PRIMARY THREAT.

IN ADDITION...THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS...CAUSING
POOR DRAINAGE AND STREET FLOODING. IF REPETITIVE STORMS
OCCUR...LOCALIZED FLASH FLOODING MAY DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-105-VAZ003-004-WVZ005-013-024>026-033>035-171815-
GREENUP-CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-
MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
206 PM EDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA...AND PORTIONS OF SOUTHERN WEST
VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING WITH DAMAGING WINDS THE PRIMARY THREAT.

IN ADDITION...THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS...CAUSING
POOR DRAINAGE AND STREET FLOODING. IF REPETITIVE STORMS
OCCUR...LOCALIZED FLASH FLOODING MAY DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ076-WVZ009>011-016>020-027>032-037>040-046-047-171815-
WASHINGTON-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
206 PM EDT THU JUN 16 2016

...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING...WITH WIDESPREAD DAMAGING WINDS THE PRIMARY THREAT.

IN ADDITION...THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS...CAUSING
POOR DRAINAGE AND STREET FLOODING. IF REPETITIVE STORMS
OCCUR...LOCALIZED FLASH FLOODING MAY DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 16, 5:23 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
523 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             3 WNW JEFFREY           37.99N  81.87W
06/16/2016  E1.00 INCH       BOONE              WV   TRAINED SPOTTER

            TIME ESTIMATED FROM RADAR

&&

EVENT NUMBER RLX1601003

MAC
Local storm report, Jun 16, 5:28 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
528 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND GST     BRIDGEPORT              39.29N  80.26W
06/16/2016  E60 MPH          HARRISON           WV   TRAINED SPOTTER

            TIME ESTIMATED FROM RADAR

&&

EVENT NUMBER RLX1601004

MAC
Local storm report, Jun 16, 5:33 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
533 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             7 S DANVILLE            37.98N  81.83W
06/16/2016  E1.75 INCH       BOONE              WV   TRAINED SPOTTER

            SOME VEHICLE DAMAGE OBSERVED FROM GOLFBALL SIZE HAIL.
            TIME EST FROM RADAR

&&

EVENT NUMBER RLX1601005

MAC
Local storm report, Jun 16, 5:45 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
545 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             ROBERTSBURG             38.66N  81.95W
06/16/2016  E1.00 INCH       PUTNAM             WV   BROADCAST MEDIA

&&

EVENT NUMBER RLX1601006

MAC
Local storm report, Jun 16, 5:50 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
550 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND GST     BUCKHANNON              38.99N  80.23W
06/16/2016  E60 MPH          UPSHUR             WV   PUBLIC

            CALLER REPORTED STRONG WINDS IN TOWN GUSTING BETWEEN 50
            TO 60 MPH

&&

EVENT NUMBER RLX1601007

MAC
Local storm report, Jun 16, 5:54 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
554 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     CLARKSBURG              39.28N  80.33W
06/16/2016                   HARRISON           WV   911 CALL CENTER

            MULTIPLE TREES AND POWERLINES DOWN IN THE CLARKSBURG
            AREA

&&

EVENT NUMBER RLX1601008

MAC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:29 PM EDTSevere Thunderstorm WarningRLXWayne19 min
Jun 15, 10:40 PM EDTSpecial Weather StatementRLXMason65 min
Jun 16, 12:01 AM EDTSpecial Weather StatementRLXDoddridge, Tyler59 min
Jun 16, 12:13 AM EDTSpecial Weather StatementRLXMcDowell, Wyoming47 min
Jun 16, 3:51 PM EDTSpecial Weather StatementRLXPleasants, Wood39 min
Jun 16, 4:01 PM EDTSevere Thunderstorm WarningRLXWood29 min
Jun 16, 4:12 PM EDTSevere Thunderstorm WarningRLXJackson, Roane33 min
Jun 16, 4:31 PM EDTSevere Thunderstorm WarningRLXKanawha, Mason, Putnam29 min
Jun 16, 4:38 PM EDTSevere Thunderstorm WarningRLXDoddridge, Gilmer, Lewis, Ritchie37 min
Jun 16, 4:40 PM EDTSevere Thunderstorm WarningRLXCalhoun, Roane, Wirt35 min
Jun 16, 4:56 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Upshur49 min
Jun 16, 5:03 PM EDTSevere Thunderstorm WarningRLXGilmer, Lewis, Ritchie27 min
Jun 16, 5:41 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Raleigh, Wyoming34 min
Jun 16, 5:45 PM EDTSevere Thunderstorm WarningRLXBarbour, Lewis, Randolph, Upshur45 min
Jun 16, 6:05 PM EDTSevere Thunderstorm WarningRLXClay, Nicholas, Webster40 min
Jun 16, 6:07 PM EDTSevere Thunderstorm WarningRLXRaleigh, Wyoming37 min
Jun 16, 6:09 PM EDTSevere Thunderstorm WarningRLXPocahontas36 min
Jun 16, 6:23 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster52 min
Jun 16, 6:52 PM EDTSevere Thunderstorm WarningRLXNicholas, Pocahontas, Webster53 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.